# SDR SWAA2024051473879

- Difficulty date: April 11, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 19,527 hours, 9,966 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 120CF AT FWD CARGO COMPARTMENT 2024-258014<[01] REPLACED FLOOR PANEL 120CF AT FWD CARGO COMPARTMENT IAW B737-800 AMM AMM-25-52-01-201-801 SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED FLOOR PANEL 120CF AT FWD CARGO COMPARTMENT IAW B737-800 AMM AMM-25-52-01-201-801 SEE INDIVIDUAL SIGNS-OFF BELOW.
